PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 361-369
Tytuł artykułu

Distortion function and quasisymmetric mappings

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the relationship between the distortion function $Φ_K$ and normalized quasisymmetric mappings. This is part of a new method for solving the boundary values problem for an arbitrary K-quasiconformal automorphism of a generalized disc on the extended complex plane.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
361-369
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-12
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Łódź Branch, Narutowicza 56, 90-136 Łódź, Poland
Bibliografia
  • [AVV1] G. D. Anderson, M. K. Vamanamurphy and M. Vuorinen, Distortion function for plane quasiconformal mappings, Israel J. Math. 62 (1) (1988), 1-16.
  • [AVV2] G. D. Anderson, M. K. Vamanamurphy and M. Vuorinen, Functional inequalities for hypergeometric and related functions, Univ. of Auckland, Rep. Ser. 242, 1990.
  • [BA] A. Beurling and L. V. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125-142.
  • [HP] J. Hersch et A. Pfluger, Généralisation du lemme de Schwarz et du principe de la mesure harmonique pour les fonctions pseudo-analytiques, C. R. Acad. Sci. Paris 234 (1952), 43-45.
  • [H] O. Hübner, Remarks on a paper by Ławrynowicz on quasiconformal mappings, Bull. Acad. Polon. Sci. 18 (1980), 183-186.
  • [Ke] J. A. Kelingos, Boundary correspondence under quasiconformal mappings, Michigan Math. J. 13 (1966), 235-249.
  • [Kr1] J. G. Krzyż, Quasicircles and harmonic measure, Ann. Acad. Sci. Fenn. 12 (1987), 19-24.
  • [Kr2] J. G. Krzyż, Harmonic analysis and boundary correspondence under quasiconformal mappings, ibid. 14 (1989), 225-242.
  • [LV] O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, 2nd ed., Grundlehren Math. Wiss. 126, Springer, New York 1973.
  • [W] C.-F. Wang, On the precision of Mori's theorem in Q-mappings, Science Record 4 (1960), 329-333.
  • [Z] J. Zając, The distortion function $Φ_K$ and quasihomographies, in: Space Quasiconformal Mappings, A collection of surveys 1960-1990, Springer, to appear
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p361bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.